"M4 following a hip operation - stopped Angina..."

About: Stepping Hill Hospital

My 82 year old mother had delerium for a couple of days following her breaking her hip in Jan 2015 & was on M4. I found when visiting that the staff always seem to be very busy and under alot of pressure but observed it to be v clean & friendly enough. My only disappointment is they took it upon themselves to alter current medication without consultation to me as her carer and my mum did have episodes of heart problems in the days that followed. There reasoning is they can be left on angina medication for years!! I only realised as prompted them to see what medication they were still administering my mum each day on her 3rd day in there. This is clearly unacceptable, as a carer I had no updates at any time & do play a very active part in my mums well-being as she is over 4 years into being diagnosed with dementia. Needless to say they did put her back on her angina medication after I escalated this following the 2 episodes of problems that occurred but it took 7 days after them taken her off them.

Story from NHS Choices

Do you have a similar story to tell? Tell your story & make a difference ››


Response from Stepping Hill Hospital

Thank you for your feedback. I am sorry to read about you and your mother's experience at Stepping Hill. Please contact the patient and customer services department so that we can look into what happened. You can email PCS@stockport.nhs.uk or telephone 0161 419 5678. Kieren Done Complaints and Customer Service Team Manager

  • {{helpful}} of {{total()}} people think this response is helpful

Updates, changes and questions related to this story